# SDR CA080220008

- Difficulty date: February 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, WHEN SELECTING BLEED AIR ON, THE CREW HEARD TWO (2) LOUD BANGS FOLLOWED BY SEEING SPARKS FROM THE EXHAUST.  PILOT SECURED THE ENGINE AND RETURNED TO POINT OF DEPARTURE.  POST FLIGHT INSP REVEALED A SEIZED PROP AND IMPACT DAMAGE INSIDE EXHAUST DUCT.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080220008)
